Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Some relations between the metric structure and the algebraic structure of the fundamental group in manifolds of nonpositive curvature


Authors: Detlef Gromoll and Joseph A. Wolf
Journal: Bull. Amer. Math. Soc. 77 (1971), 545-552
MSC (1970): Primary 53C20; Secondary 20E40, 55A05
MathSciNet review: 0281122
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20, 20E40, 55A05

Retrieve articles in all journals with MSC (1970): 53C20, 20E40, 55A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12747-7
PII: S 0002-9904(1971)12747-7